J. Bourgain, Estimates on polynomial exponential sums, Isr. J. Math, vol.176, pp.221-240, 2010.

R. Broderick, L. Fishman, and A. Reich, Intrinsic Approximation on Cantor-like Sets, a Problem of Mahler, Mosc. J. Comb. Number Th, vol.1, pp.3-12, 2011.

Y. Bugeaud, Diophantine approximation and Cantor sets, Math. Ann, vol.341, issue.3, pp.677-684, 2008.

P. Erd?s, On the sum d|2 n ?1 d ?1, Isr. J. Math, vol.9, pp.43-48, 1971.

L. Fishman, Schmidt's game on fractals, Israel J. Math, vol.171, pp.77-92, 2009.

L. Fishman and D. Simmons, Intrinsic approximation for fractals defined by rational iterated function systems: Mahler's research suggestion, Proc. Lond. Math. Soc, issue.3, pp.189-212, 2014.

J. Levesley, C. Salp, and S. Velani, On a problem of K. Mahler: Diophantine approximation and Cantor sets, Math. Ann, vol.338, issue.1, p.97118, 2007.

K. Mahler, Some suggestions for further research, Bull. Austral. Math. Soc, vol.29, issue.1, pp.101-108, 1984.

P. Moree, Artin's primitive root conjecture -a survey, Integers, vol.12, pp.1305-1416, 2012.

J. Schleischitz, On intrinsic and extrinsic rational approximation to Cantor sets, 2019.

D. Simmons and B. Weiss, Random walks on homogeneous spaces and Diophantine approximation on fractals, Inv. Math, vol.216, pp.337-394, 2019.

T. Trauthwein, Approximation of Cantor Rational Cardinalities by Primitive Words

B. Weiss, Almost no points on a Cantor set are very well approximable, Proc. R. Soc. Lond, vol.457, pp.949-952, 2001.